RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 54, Issue 3  


Sudden extinction of the critical branching process in random environment
V. A. Vatutin, V. I. Vakhtel'
417
On large deviations of strictly critical branching processes in a random environment with geometric distribution of descendants
M. V. Kozlov
439
Coherent risk measures and the limit passage
L. A. Konovalov
466
Estimates from below for densities of martingale measures in the Dalang–Morton–Willinger theorem
D. B. Rokhlin
492
Independent linear statistics on a-adic solenoids
G. M. Feldman
515
The rate of convergence estimations in the weak law of large numbers for epidemic processes
P. A. Yaskov
533
Operators on $L^p$-spaces determined by filtrations and pointwise ergodic theorems
R. Jajte
551

Short Communications
On nonparametric estimates of higher spectral densities
V. G. Alekseev
567
Specifying approximations of beta-distribution for small parameters
I. N. Volodin, M. V. Ponfilenok
573
Stochastic representations of max-type functionals of random walk
Ya. A. Lyulko
580
On some diffusion processes with stationary distributions
A. I. Noarov
589
Optimal stopping for random variables given on the Markov chain
E. L. Presman, I. M. Sonin
599
Sharp bounds for the tails of functionals of Markov chains
P. Bertail, S. Clémencon
609

News of Scientific Life
International conference devoted to the 80-th of R. L. Dobrushin
620
Summer Academy “Stochastic geometry, spatial statistics and random fields”
621
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020